# SDR GLBA96110

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168GL
- Make and model: Beech 1900C
- Aircraft serial: UC168
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nose Wheel
- Part number: 11480013
- Condition: Unbalanced
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RDU - STRONG VIBRATION ON TAKEOFF ROLL, AFTER ROTATION, AND UP TO 12,000 FEET.  FOUND BALANCE WEIGHTS HAD FALLEN OFF OF NOSE TIRE ASSY.  REMOVED AND REPLACED NOSE WHEEL ASSY.  AIRCRAFT RETURNED TO SERVICE.  (X)
